# SDR ABXR201006250009

- Difficulty date: April 28, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600419
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX EVENT, FOUND THE MID LOWER CARGO STA 610, BETWEEN L29R AND L30 HAD CORROSION ON THE SKIN.  MID LOWER CARGO LOWER SKIN REMOVED AND A NEW SKIN INSTALLED. SKIN STATION 590-760, LONGERON 26L-26R.
